# SDR UALA2012030501393

- Difficulty date: March 4, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,410 hours, 12,100 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER INBD FLIGHT CREW AFT EEL LIGHT MISSING FROM 6H.  REPLACED LIGHT ASSEMBLY, OPS CHECKS GOOD.
